# SDR FDEA202006031120

- Difficulty date: June 3, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 35,773 hours, 21,738 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N43135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLEAN UP FOR INSTALLATION OF SEAT TRACK, FOUND FLOORBEAM AT STA 580 CRACKED.  REPLACED STA 580 FLOORBEAM SECTION IN REF TO SRM 51-40-02 AND DRAWING SR57-53-004.
